|ITEM METADATA RECORD
|Title: ||Nonparametric extreme value analysis of conditional claim distributions|
|Authors: ||Goegebeur, Yuri|
|Issue Date: ||2003 |
|Host Document: ||Insurance: Mathematics & Economics vol:32 issue:1 (Feb.) pages:154-155|
|Publication status: ||published|
|KU Leuven publication type: ||IMa|
|Appears in Collections:||Quantitative Psychology and Individual Differences|
|Files in This Item:
There are no files associated with this item.
All items in Lirias are protected by copyright, with all rights reserved.
© Web of science